# SDR ASAA201808155772

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA,  BS  947 FLOORBEAM UPPER FLANGE,  LBL 47-50 HAD AREAS OF CORROSION.  ACFT GROUNDED.  REPAIRED AND REPLACED THE FLOORBEAM TEE IAW SRM 53-70-51-2R-5.
